DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Qualaquin (Quinine) - Tinnitus - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Tinnitus (1)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Qualaquin (Quinine) where reactions include tinnitus. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Qualaquin side effects in 49 year old female

Reported by a pharmacist from United States on 2011-12-30

Patient: 49 year old female, weighing 56.7 kg (124.7 pounds)

Reactions: Hypoacusis, Tinnitus, Deafness

Drug(s) suspected as cause:
Azithromycin
    Dosage: 250 mg (250 mg, 1 in 1 d), oral
    Administration route: Oral
    Indication: Infection Parasitic
    Start date: 2011-08-29
    End date: 2011-09-06

Clindamycin
    Dosage: 1800 mg (300 mg, 2 in 8 hr), oral
    Administration route: Oral
    Indication: Infection Parasitic
    Start date: 2011-09-02

Qualaquin
    Dosage: 1944 mg (324 mg, 2 in 8 hr)
    Indication: Infection Parasitic
    Start date: 2011-09-07
    End date: 2011-09-08

Other drugs received by patient: Levothyroxine Sodium; Atenolol

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017